Interval-valued fuzzy ku-ideals of ku-algebras

Muhammad Akram, Muhammad Akram and Yaqoob, Naveed and Kavikumar, Jacob (2014) Interval-valued fuzzy ku-ideals of ku-algebras. International Journal of Pure and Applied Mathematics, 92 (3). pp. 335-349. ISSN 1311-8080

[img] Text
Restricted to Registered users only

Download (111kB) | Request a copy


In this paper, we introduced the notion of interval-valued (e�, e�)- fuzzy KU-ideals of KU-algebras and some related properties are investigated. We proved that U(e�;et ) is a KU-ideal if and only if the interval-valued fuzzy subset e� is an interval-valued (e�, e�)-fuzzy KU-ideal of a KU-algebra for e� ≺et � e�.

Item Type: Article
Uncontrolled Keywords: KU-algebras; KU-ideals; Interval-valued (e�, e�)-fuzzy KU-ideals
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistics
Depositing User: Mr. Abdul Rahim Mat Radzuan
Date Deposited: 15 Aug 2022 02:59
Last Modified: 15 Aug 2022 02:59

Actions (login required)

View Item View Item